# SDR SPUY201404140041

- Difficulty date: April 14, 2014
- Submitted: April 14, 2014
- Operation: General aviation
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 68,146 hours, 47,635 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REAR SPAR SHOWS CORROSION BETWEEN 218 AND 214.
